# SDR A6WA20190426579

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 601R32208131
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 409+128 BL0, VERTICAL POST HAS A CRACK ON L/H SIDE AFT ANGLE, WL69.     REPLACED VERTICAL POST IAW REO 601R-53-41-899 REV-D, CRJ200 SRM 51-42-06.
